# SDR CALA2024050801410

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 50,067 hours, 17,696 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indication Sys
- Condition: Fluctuates
- Location: Hyd Sys A
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYDRAULIC A QTY 96 AT T/O. DROPPED TO 67 IN FLIGHT WITH STEADY D ECREASE. REQUEST DEFERRAL HYDRAULIC SYSTEM A FLUCTUATED INFLIGHT. SPOILERS. RUDDER AND LANDING GEAR OPERATIONAL CHECK NO SHOOK DOWN WIRES TO SYSTEM '' A ''TRANSMITTER NO FLUCTUATION ENTERED ON DEFFERAL HYDRAULIC SYSTEM A INDICTION FLIGHT DECK.C/W PERFORMED ALL FLIGHT CONTROLS OPERATION SLATS,FLAPS AND HYDRAULICS LEAKS NOTED. HYDRAULIC QUANTITY IS  A= 98 B= 100. NOTED. DDP TOMC APPROVED MEL 2911A.  SYS A HYD QTY INDICATION IN THE FLT DECK IS INOP.
